# SDR DALA2019040502214

- Difficulty date: April 3, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N833MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29706
- Aircraft time: 74,575 hours, 14,731 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Screw
- Condition: Loose
- Location: L1 Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 SLIDE LIGHT BLINKING ON/OFF. FOUND RING TERMINAL SCREW 2 LOOSE ON SLIDE WARNING LIGHT M1328. SECURED RING. SYSTEM OPERATION IS NORMAL.
